DOI QR코드

DOI QR Code

SOME REMARKS ON THE SUBORDINATION PRINCIPLE FOR ANALYTIC FUNCTIONS CONCERNED WITH ROGOSINSKI'S LEMMA

  • Akyel, Tugba (The Faculty of Engineering and Natural Sciences, Maltepe University)
  • Received : 2020.08.16
  • Accepted : 2021.06.01
  • Published : 2021.06.30

Abstract

In this paper, we present a Schwarz lemma at the boundary for analytic functions at the unit disc, which generalizes classical Schwarz lemma for bounded analytic functions. For new inequalities, the results of Rogosinski's lemma, Subordination principle and Jack's lemma were used.

References

  1. T. Akyel and B. N. Ornek, Some Remarks on Schwarz lemma at the boundary, Filomat, 3 (13) (2017), 4139-4151.
  2. T. A. Azeroglu and B. N. Ornek, A refined Schwarz inequality on the boundary, Complex Variables and Elliptic Equations, 58 (2013), 571-577. https://doi.org/10.1080/17476933.2012.718338
  3. H. P. Boas, Julius and Julia: Mastering the Art of the Schwarz lemma, Amer. Math. Monthly, 117 (2010), 770-785. https://doi.org/10.4169/000298910x521643
  4. V. N. Dubinin, The Schwarz inequality on the boundary for functions regular in the disc, J. Math. Sci. 122 (2004), 3623-3629. https://doi.org/10.1023/B:JOTH.0000035237.43977.39
  5. G. M. Golusin, Geometric Theory of Functions of Complex Variable [in Russian], 2nd edn., Moscow 1966.
  6. I. S. Jack, Functions starlike and convex of order α, J. London Math. Soc. 3 (1971), 469-474. https://doi.org/10.1112/jlms/s2-3.3.469
  7. M. Mateljevic, Rigidity of holomorphic mappings & Schwarz and Jack lemma, DOI:10.13140/RG.2.2.34140.90249, In press.
  8. M. Mateljevic, N. Mutavdzc and BN. Ornek, Note on Some Classes of Holomorphic Functions Related to Jack's and Schwarz's Lemma, DOI: 10.13140/RG.2.2.25744.15369, ResearchGate.
  9. P. R. Mercer, Boundary Schwarz inequalities arising from Rogosinski's lemma, Journal of Classical Analysis, 12 (2018), 93-97. https://doi.org/10.7153/jca-2018-12-08
  10. P. R. Mercer, An improved Schwarz Lemma at the boundary, Open Mathematics 16 (2018), 1140-1144. https://doi.org/10.1515/math-2018-0096
  11. R. Osserman, A sharp Schwarz inequality on the boundary, Proc. Amer. Math. Soc., 128 (2000) 3513-3517. https://doi.org/10.1090/S0002-9939-00-05463-0
  12. B. N. Ornek and T. Duzenli, Bound Estimates for the Derivative of Driving Point Impedance Functions, Filomat, 32 (18) (2018), 6211-6218. https://doi.org/10.2298/fil1818211o
  13. B. N. Ornek and T. Duzenli, Boundary Analysis for the Derivative of Driving Point Impedance Functions, IEEE Transactions on Circuits and Systems II: Express Briefs, 65 (9) (2018), 1149-1153. https://doi.org/10.1109/tcsii.2018.2809539
  14. B. N. Ornek, Sharpened forms of the Schwarz lemma on the boundary, Bull. Korean Math. Soc., 50 (6) (2013), 2053-2059. https://doi.org/10.4134/BKMS.2013.50.6.2053
  15. Ch. Pommerenke, Boundary Behaviour of Conformal Maps, Springer-Verlag, Berlin. 1992.